Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 21, NWS Pittsburgh, PA

April 10, 2013Carroll County, Tuscarawas County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 10, 2013, 7:22 PM EDT for Carroll County, Tuscarawas County, Ohio. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2013, 7:22 PM EDT (23:22 UTC)
Expired
Apr 10, 2013, 8:15 PM EDT
In force
53 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Carroll County, OH, Tuscarawas County, OH

The radar

The Cleveland radar (KCLE), 94 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 7:27 PM EDTTSTM WND DMG2 Ssw Strasburg, OHTREES DOWN
Apr 10, 7:35 PM EDTTSTM WND DMGMineral City, OHTREES DOWN ON SOMERDALE ROAD AND NEW CUMBERLAND ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 6:13 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 11.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2013-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2013-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
147 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

562 
WUUS51 KPBZ 102322
SVRPBZ
OHC019-157-110015-
/O.NEW.KPBZ.SV.W.0021.130410T2322Z-130411T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
722 PM EDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CARROLL COUNTY IN EAST CENTRAL OHIO...
  NORTHERN TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...

* UNTIL 815 PM EDT

* AT 718 PM EDT...A SEVERE THUNDERSTORM WAS DETECTED NEAR
  SUGARCREEK...AND WAS MOVING EAST AT 50 MPH. THIS STORM IS CAPABLE
  OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUGARCREEK...         STRASBURG...          DOVER...
  BOLIVAR...            MINERAL CITY...       SHERRODSVILLE...

  THE FOLLOWING HIGHWAY WILL BE IMPACTED...
  I-77 IN OHIO BETWEEN MILE MARKERS 82 AND 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE INTO A STURDY BUILDING AND AVOID
WINDOWS.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4064 8167 4065 8163 4066 8142 4066 8140
      4066 8125 4049 8123 4050 8168
TIME...MOT...LOC 2323Z 263DEG 45KT 4056 8154

$$
3 follow-up statements
476 
WWUS51 KPBZ 102335
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
735 PM EDT WED APR 10 2013

OHC019-157-110015-
/O.CON.KPBZ.SV.W.0021.000000T0000Z-130411T0015Z/
CARROLL OH-TUSCARAWAS OH-
735 PM EDT WED APR 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR TUSCARAWAS AND CARROLL COUNTIES...

AT 731 PM EDT...A SEVERE THUNDERSTORM WAS DETECTED NEAR MINERAL
CITY...AND WAS MOVING EAST AT 50 MPH.

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH.

* LOCATIONS IMPACTED INCLUDE...
  MINERAL CITY...       BOLIVAR...            DOVER...
  SHERRODSVILLE...

  THE FOLLOWING HIGHWAY WILL BE IMPACTED...
  I-77 IN OHIO BETWEEN MILE MARKERS 83 AND 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE INTO A STURDY BUILDING AND AVOID
WINDOWS.

[CON.IN.EXPCAN] A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL
100 AM EDT THURSDAY MORNING FOR EAST CENTRAL OHIO AND WESTERN
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 4052 8149 4062 8152 4065 8147 4066 8140
      4066 8125 4049 8123
TIME...MOT...LOC 2335Z 263DEG 45KT 4057 8134

$$
469 
WWUS51 KPBZ 102346
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
746 PM EDT WED APR 10 2013

OHC157-102356-
/O.CAN.KPBZ.SV.W.0021.000000T0000Z-130411T0015Z/
TUSCARAWAS OH-
746 PM EDT WED APR 10 2013

...THE SEVERE THUNDERSTORM WARNING IS CANCELLED FOR TUSCARAWAS
COUNTY...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT 
THURSDAY MORNING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND 
NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 4066 8131 4066 8125 4065 8125 4049 8123
      4049 8127 4056 8127 4057 8132 4060 8132
TIME...MOT...LOC 2346Z 263DEG 45KT 4058 8116

$$

OHC019-110015-
/O.CON.KPBZ.SV.W.0021.000000T0000Z-130411T0015Z/
CARROLL OH-
746 PM EDT WED APR 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR CARROLL COUNTY...

AT 742 PM EDT...A SEVERE THUNDERSTORM WAS DETECTED NEAR DELLROY...AND
WAS MOVING EAST AT 50 MPH.

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH.

* LOCATIONS IMPACTED INCLUDE...
  SHERRODSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE INTO A STURDY BUILDING AND AVOID
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT 
THURSDAY MORNING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND 
NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 4066 8131 4066 8125 4065 8125 4049 8123
      4049 8127 4056 8127 4057 8132 4060 8132
TIME...MOT...LOC 2346Z 263DEG 45KT 4058 8116

$$
368 
WWUS51 KPBZ 102349
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
749 PM EDT WED APR 10 2013

OHC019-102359-
/O.CAN.KPBZ.SV.W.0021.000000T0000Z-130411T0015Z/
CARROLL OH-
749 PM EDT WED APR 10 2013

...THE SEVERE THUNDERSTORM WARNING IS CANCELLED FOR CARROLL COUNTY...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT 
THURSDAY MORNING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND 
NORTHERN WEST VIRGINIA.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 4066 8131 4066 8125 4065 8125 4049 8123
      4049 8127 4056 8127 4057 8132 4060 8132
TIME...MOT...LOC 2349Z 263DEG 45KT 4058 8111

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:33 PM EDT, 49 minutes earlier.

Area forecast discussion, Apr 10, 6:33 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
633 PM EDT WED APR 10 2013

.SYNOPSIS...
A FRONTAL BOUNDARY WILL CONTINUE TO DRIFT ACROSS THE REGION INTO
THURSDAY WITH PERIODS OF SHOWERS AND THUNDERSTORMS. A COLD FRONT
WILL THEN CROSS THE REGION THURSDAY NIGHT INTO EARLY FRIDAY WITH
WIDESPREAD SHOWERS AND THUNDERSTORMS...FOLLOWED BY MUCH COOLER
TEMPERATURES FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
HAVE MADE A QUICK UPDATE TO FORECAST THROUGH LATE THIS EVENING TO
TAKE INTO ACCOUNT THE SEVERE THUNDERSTORM WATCH THAT HAS BEEN
ISSUED FOR MOST OF THE COUNTY WARNING AREA. SEVERAL LINES OF
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG AND JUST SOUTH OF THE
STATIONARY BOUNDARY THIS AFTERNOON IN AN AREA OF DECENT
INSTABILITY AND SHEAR...1000J/KG AND 35-50KTS RESPECTIVELY. THIS
HAS ALLOWED FOR SOME CELLS TO MAINTAIN THEMSELVES TO SEVERE
LIMITS. AS SUCH...UPDATED POPS THROUGH THE EVENING TO LIKELY AND
ADDED SEVERE MENTION. THE MOST RECENT HI RES MODEL RUNS SUGGEST
THAT THEY LINES OF CONVECTION WILL GRADUALLY SINK SOUTH FOR A
PERIOD THIS EVENING BEFORE WEAKENING AND LIFTING NORTHWARD AS THE
STRONGER SURFACE LOW AND COLD FRONT APPROACHES FOR LATER THURSDAY.

COLD FRONT WILL CONTINUE ITS SLOW TREK TO THE EAST. THE FRONT WILL
ONLY HAVE REACHED INDIANA BY THURSDAY MORNING...AND WILL MOVE INTO
CENTRAL OHIO BY LATE AFTERNOON. MODELS HAVE SOME WIDE VARIATIONS ON
TEMPERATURES...WHICH HAS BEEN THE CASE MUCH OF THE WEEK WITH THE
WOBBLING FRONT. COULD EASILY SEE A 20 DEGREE SPREAD IN HIGH
TEMPERATURES AGAIN TOMORROW...WITH LOW 60S TO THE NORTH AND NEAR 80
ACROSS WEST VIRGINIA.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
COLD FRONT WILL CROSS THE FORECAST AREA THURSDAY NIGHT...AND HAVE
CONTINUED THE CATEGORICAL POPS DURING THAT TIME PERIOD. MOST PLACES
SHOULD SEE BETWEEN HALF AN INCH AND AN INCH OF RAIN.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
COLD ADVECTION CONTINUES IN EARNEST RIGHT THROUGH THE DAY FRIDAY
INTO FRIDAY NIGHT AS 850 MB CONSENSUS TEMPERATURES FALL OFF INTO
THE -6 TO -8C RANGE. INCREASINGLY UNSTABLE CONDITIONS DUE TO
COLDER MID-LEVEL TEMPERATURES SLIDING OVER THE AREA AS WELL AS
CONTINUED WEAK SHORT WAVE ACTIVITY IN THE LARGER SCALE TROUGHING
OVER THE AREA WILL MAINTAIN A LOW END CHANCE OF RAIN SHOWERS
MIXING WITH SNOW SHOWERS FRIDAY NIGHT INTO SATURDAY.

THE COLD ADVECTION OF THE FIRST HALF OF THE WEEKEND WILL BE SHORT
LIVED...AS MID-LEVEL HEIGHTS START TO COME UP BY SUNDAY WITH THE
NORTHEASTWARD MOVEMENT OF THE MID-LEVEL SYSTEM. AS THIS
OCCURS...DEEPENING UPPER TROUGHING OVER THE WESTERN CONUS ON ALL
MODELS AND ENSEMBLE SYSTEMS SHOULD DRIVE HEIGHTS HIGHER OVER THE
EASTERN CONUS. IN RESPONSE...WARMER CONDITIONS SHOULD BECOME MORE
COMMON. HOWEVER...THE DEGREE OF RIDGING OVER THE REGION IS NOT
PARTICULARLY WELL AGREED UPON...PARTICULARLY TOWARD THE MIDDLE OF
NEXT WEEK. THIS COULD LEAVE THE AREA OPEN TO INSTABILITY
ENCROACHING FROM THE SOUTHWEST WITH RETURN FLOW FROM THE GULF. DUE
TO THIS POSSIBILITY...CHANCES OF SHOWERS REMAIN IN THE
FORECAST...HOWEVER TEMPERATURES STILL SEEM LIKELY TO REMAIN NEAR
OR ABOVE NORMAL. FRIES

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS HAVE GENERALLY REMAINED NORTH OF THE
PITTSBURGH METRO AREA. CONDITIONS ARE GENERALLY EXPECTED TO REMAIN
VFR...WITH MVFR A POSSIBILITY IN THUNDERSTORMS. MODEL GUIDANCE SHOWS
FKL/DUJ DROPPING TO IFR OVERNIGHT WITH LOWER CIGS. WITH FRONT
REMAINING IN THE VICINITY...CANNOT RULE THIS OUT...AND HAVE BROUGHT
THOSE TAFS DOWN TO LOWER CONDITIONS. GENERAL CONFIDENCE REMAINS
LOW...CONSIDERING MODELS ARE STILL HAVING A HARD TIME GETTING A
HANDLE OF WHERE THE FRONT IS LOCATED. OUTSIDE OF
FKL/DUJ...CONDITIONS WILL REMAIN VFR OVERNIGHT AND INTO THURSDAY.
RAIN SHOULD GENERALLY REMAIN TO THE WEST OF TAF SITES THROUGH THE
END OF THE 18Z TAFS.

.OUTLOOK.../THURSDAY NIGHT THROUGH MONDAY/...
A COLD FRONT WILL MOVE ACROSS THE REGION THURSDAY NIGHT...BRINGING
THE POSSIBILITY OF RESTRICTIONS IN SHOWERS AND SCATTERED
THUNDERSTORMS. CIG RESTRICTIONS WILL REMAIN POSSIBLE AFTER THE
FRONTAL PASSAGE FRIDAY INTO SATURDAY IN NORTHWEST FLOW. CONDITIONS
SHOULD REMAIN VFR SATURDAY NIGHT AND SUNDAY AS HIGH PRESSURE RIDGE
BRIEFLY ENTERS THE REGION. A WEAK FRONT COULD BRING SOME SCATTERED
SHOWERS SUNDAY NIGHT INTO MONDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Apr 10, 6:22 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
622 PM EDT WED APR 10 2013

OHZ039>041-048>050-057>059-PAZ009-013>016-020>023-029-031-073>076-
WVZ001>004-112230-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-FOREST-LAWRENCE-BUTLER-CLARION-
JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-
BROOKE-OHIO-MARSHALL-
622 PM EDT WED APR 10 2013

...SEVERE THUNDERSTORM WATCH 91 IN EFFECT UNTIL 1 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON
AND NIGHT AS A STRONG COLD FRONT CROSSES THE REGION. LARGE HAIL
AND DAMAGING WINDS WOULD BE THE MAIN SEVERE WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-OHZ068-069-PAZ007-008-WVZ012-021>023-041-112230-
GARRETT-NOBLE-MONROE-MERCER-VENANGO-WETZEL-MARION-MONONGALIA-PRESTON-
TUCKER-
622 PM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN SEVERE
WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON
AND NIGHT AS A STRONG COLD FRONT CROSSES THE REGION. LARGE HAIL
AND DAMAGING WINDS WOULD BE THE MAIN SEVERE WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Apr 10, 7:06 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
706 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             CHESTER                 40.61N  80.56W
04/10/2013  E0.88 INCH       HANCOCK            WV   PUBLIC

            HAIL LASTED 10 MINUTES. 1.1 INCH OF RAIN RECEIVED IN 45
            MINUTES.

&&

EVENT NUMBER PBZ1301820

TGREEN
Special weather statement, Apr 10, 7:06 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
706 PM EDT WED APR 10 2013

OHZ039>041-102345-
CARROLL OH-COLUMBIANA OH-TUSCARAWAS OH-
706 PM EDT WED APR 10 2013

...A STRONG THUNDERSTORM WILL AFFECT CARROLL...NORTHERN TUSCARAWAS
AND WEST CENTRAL COLUMBIANA COUNTIES...

AT 701 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF STRASBURG...MOVING EAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.

  LOCATIONS IMPACTED INCLUDE...
  STRASBURG...          DOVER...              BOLIVAR...
  MINERAL CITY...       DELLROY...            MALVERN...
  CARROLLTON...         EAST ROCHESTER...     AUGUSTA...
  MECHANICSTOWN...

  THE FOLLOWING HIGHWAY WILL BE IMPACTED...
  I-77 IN OHIO BETWEEN MILE MARKERS 82 AND 95.

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4064 8162 4065 8149 4067 8146 4066 8140
      4066 8125 4073 8123 4073 8110 4076 8109
      4077 8098 4056 8091 4050 8092 4051 8160
Local storm report, Apr 10, 7:08 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
708 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     NEW WILMINGTON          41.12N  80.33W
04/10/2013                   LAWRENCE           PA   EMERGENCY MNGR

            NUMEROUS TREES AND WIRES DOWN.

&&

EVENT NUMBER PBZ1301821

XX
Local storm report, Apr 10, 7:09 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
709 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND DMG     PULASKI                 41.11N  80.43W
04/10/2013                   LAWRENCE           PA   EMERGENCY MNGR

            NUMEROUS TREES AND WIRES DOWN.

&&

EVENT NUMBER PBZ1301822

XX
Local storm report, Apr 10, 7:10 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
710 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     PLAIN GROVE             41.05N  80.14W
04/10/2013                   LAWRENCE           PA   EMERGENCY MNGR

            NUMEROUS TREES AND WIRES DOWN.

&&

EVENT NUMBER PBZ1301823

XX
Local storm report, Apr 10, 7:22 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
722 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             CECIL                   40.33N  80.18W
04/10/2013  E0.88 INCH       WASHINGTON         PA   PUBLIC

            RANGED FROM PEA TO NICKEL SIZE. TIME ESTIMATED BASED ON
            RADAR

&&

EVENT NUMBER PBZ1301824

KRAMAR

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 1:01 PM EDTSpecial Weather StatementPBZCarroll, Tuscarawas44 min
Apr 10, 1:41 PM EDTSpecial Weather StatementPBZTuscarawas49 min
Apr 10, 1:59 PM EDTSpecial Weather StatementPBZTuscarawas46 min
Apr 10, 2:28 PM EDTSpecial Weather StatementPBZColumbiana47 min
Apr 10, 4:30 PM EDTSpecial Weather StatementPBZCoshocton30 min
Apr 10, 4:57 PM EDTSevere Thunderstorm WarningPBZJefferson48 min
Apr 10, 5:05 PM EDTSevere Thunderstorm WarningPBZCarroll, Tuscarawas40 min
Apr 10, 5:26 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Coshocton, Harrison, Jefferson, Tuscarawas49 min
Apr 10, 6:12 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Jefferson, Tuscarawas63 min
Apr 10, 6:51 PM EDTSevere Thunderstorm WarningPBZJefferson54 min
Apr 10, 7:06 PM EDTSpecial Weather StatementPBZCarroll39 min
Apr 10, 7:17 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Jefferson, Tuscarawas43 min
Apr 10, 7:34 PM EDTAreal Flood AdvisoryPBZCarroll, Columbiana, Harrison, Jefferson, Tuscarawas6 hr
Apr 10, 7:40 PM EDTSpecial Weather StatementPBZCoshocton50 min
Apr 10, 7:45 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Jefferson45 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.